MathSciNet Relay Station
MathSciNet bibliographic data
MR2160177 (2006d:20013) 20C15 (20F55 51F15)
Lehrer, G. I. Remarks concerning linear characters of reflection groups. Proc. Amer. Math. Soc. 133 (2005), no. 11, 3163–3169 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement